# SDR WX0A2024100432193

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 51,999 hours, 30,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) ECAM DOOR L FWD EMER EXIT / RESECURED THE LEFT FWD EMER EXIT HANDLE COVER PANEL IAW AMM 52-21-11-400-001-A."
